# SDR ASOA20131019401

- Difficulty date: October 19, 2013
- Submitted: October 20, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 28,647 hours, 15,995 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14501166601
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND THE LT AND RT SIDE HORIZONTAL STAB HINGE BUSHING MIGRATED, MAINTENANCE REWORKED HOUSING AND INSTALLED THE 1ST OVERSIZED BUSHIONS IAW SRM 55-10-02.
